# SDR SWAA2020081005269

- Difficulty date: July 17, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT AFT CARGO DOOR SKIN 0.5 ' FROM FORWARD EDGE AND 16' FROM LOWER EDGE.   ACCOMPLISHED PERMANENT REPAIR AT AFT CARGO DOOR SKIN .5' FROM FWD EDGE AND 16' FROM LOWER EDGE PER B737-700 SRM 52-00-01-2R-2 FIG 201
